# SDR SIMA200628604

- Difficulty date: October 12, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Part number: 3631101005
- Part serial: 0313
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE ON APPROACH, PERFORMED UNEVENTFUL ZERO DEGREE FLAP LANDING.  REMOVED AND REPLACED FLAP SELECTOR LEVER.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
